Bells Healthcare Paracetamol 500Mg Tablet 16S

Bells Healthcare Paracetamol 500Mg Tablet 16S
£ 0.75
£0.05/each

Product Description

  • Paracetamol 500mg Tablets
  • Uses
  • For the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.
  • Tablets for oral use. Swallow with a drink of water.
  • For the relief of mild to moderate pain
  • For oral administration

Information

Ingredients

Each tablet contains Paracetamol 500mg

Storage

Protect from heat, light and moisture.

Preparation and Usage

  • Dose
  • Adults, the elderly and children 16 years and over: Take one or two tablets up to 4 times a day.
  • Children 10 to 15 years of age: Take one tablet up to 4 times a day.
  • Please read the leaflet enclosed before taking this medicine.

Warnings

  • Not recommended for children under 10 years of age.
  • The dose should not be repeated more frequently than every 4 hours and not more than 4 doses should be taken in any 24 hour period.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Name and address

  • PL Holder:
  • Bell, Sons & Co (Druggists) Ltd.,
  • Southport,
  • PR9 9AL,
  • England.

Return to

  • Bell, Sons & Co (Druggists) Ltd.,
  • Southport,
  • PR9 9AL,
  • England.

Lower age limit

10 Years

Net Contents

16 x Tablets

Safety information

View more safety information

Not recommended for children under 10 years of age. The dose should not be repeated more frequently than every 4 hours and not more than 4 doses should be taken in any 24 hour period. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

11 Reviews

Average of 1.8 stars

Help other customers like you

Every little helps?!??!!!!

1 stars

Tesco, why aren't you stock these paracetamol? You say there is stock....where??? Same as for flour, tinned tomatoes, eggs, pasta, rice. Believe those on shop floor.. it's not quite as you being told... Unfortunately your not monitoring emails and unable to respond!

Lack of Essential Products (Paracetamol )

3 stars

Just want to say,Tesco should be Helping older customers, who genuinely rely on this product, After hearing that we will be helped , on the T.V , what a disgrace when your order arrives with No Paracetamol!!!!!!.suddenly Not Available !!!!!,.

Price update

1 stars

Whats the price change for ?

TESCO NEED TO TAKE CONTROL OF PANIC BUYING

1 stars

TESCO SHOULD TAKE CONTROL OF PANIC BUYING!. THERE IS NO POINT LIMITING ON CHECKOUT WHEN YOU CAN GET ANYTHING THROUGH SELF SCAN! THOUGHTLESS PEOPLE ARE LEAVING EVERYONE ELSE WITHOUT ANY OPTIONS AT ALL!

Absolutely disgusting that you've put the price up

1 stars

Absolutely disgusting that you've put the price up in the current situation. 17p to 50p. Tesco you are an absolute joke!!!!

Crafty move should be illegal...

1 stars

This shouldn't be allowed! Especially to regular customers. Forcing people to pay insane and ridiculously inflated prices for the same product in a different packaging. Far better to suffer, than to be manipulated in this way... Somebody needs their arse kicking!

Empty shelves

1 stars

Price increase is disgusting. 60p in Tesco Express. I can’t take disprin or ibuprofen for medical reasons. I have to take these regularly for joint pain as prescription pain killers don’t agree with me. When is Tesco going to increase supply so those in actual need can purchase them. Our situation is only set to get worse so come on Tesco, increase you stock now.

Disgusting you have non

1 stars

Disgusting you have non

price has gone from 17p to 50p !!

2 stars

price has gone from 17p to 50p !!

tasty stuff

5 stars

baby got his first od from this

1-10 of 11 reviews

Show 10 more reviews

Usually bought next

£ 3.35
£0.17/100sheet
£ 1.90
£0.11/100sheet

Aldi Price Match

£ 3.50
£0.24/100sheet
£ 1.00
£0.03/each

Basket

Products you add to your basket will appear here